# SDR 2012FA0000099

- Difficulty date: February 7, 2012
- Submitted: February 7, 2012
- Operation: General aviation
- Aircraft: N37201
- Make and model: Cessna STC500CESSNA
- Aircraft serial: 0655
- Aircraft time: 7,268 hours, 6,516 cycles
- Engine: Pwa JT15D4
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Bearing
- Part number: ADL16
- Condition: Cracked
- Location: Zone 600
- Part time: 7,268 hours, 6,516 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GEAR WAS REMOVED FOR OTHER MX AND RT FORWARD MAIN LANDING TRUNNION PIN WING FITTING BEARING ASSY WAS REMOVED DUE TO PHENOLIC LINING DAMAGE.  TECH WAS INSPECTING BEARING AND FOUND BEARING CRACKED.
